Jordan isomorphisms of upper triangular matrix rings

Cheng Kai Liu, Wan Yu Tsai

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Let R be a 2-torsionfree ring with identity 1 and let Tn (R), n ≥ 2, be the ring of all upper triangular n × n matrices over R. We describe additive Jordan isomorphisms of Tn (R) onto an arbitrary ring and generalize several results on this line.

Original languageEnglish
Pages (from-to)143-148
Number of pages6
JournalLinear Algebra and Its Applications
Issue number1
StatePublished - 1 Oct 2007


  • Jordan isomorphism
  • Upper triangular matrix ring


Dive into the research topics of 'Jordan isomorphisms of upper triangular matrix rings'. Together they form a unique fingerprint.

Cite this